# SDR RMXA0329121708

- Difficulty date: December 17, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N135WL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 3,980 hours, 13,317 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: L535A4001101
- Condition: Delaminated
- Location: Tailboom
- Part time: 3,980 hours
- Component: Tailboom, Urocop
- Component part number: L535A1501102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, FOUND THE TAIL ROTOR DRIVESHAFT FAIRING HAS A DELAMINATED AREA ON THE TOP SURFACE. THE DELAMINATED AREA WAS 8 INCHES L X 2.25 INCHES W.  REPAIR SCHEME WAS PROVIDED FROM THE MFG AND THE FAIRING WAS REPAIRED.
